Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1969, Volume 10, Number 1, Pages 43–57 (Mi smj5616)  

This article is cited in 6 scientific papers (total in 6 papers)

The rate of stabilization of the solution of a boundary value problem for a parabolic equation

A. K. Gushchin


Full text: PDF file (1209 kB)

English version:
Siberian Mathematical Journal, 1969, 10:1, 30–40

Bibliographic databases:

UDC: 517.9
Received: 12.05.1968

Citation: A. K. Gushchin, “The rate of stabilization of the solution of a boundary value problem for a parabolic equation”, Sibirsk. Mat. Zh., 10:1 (1969), 43–57; Siberian Math. J., 10:1 (1969), 30–40

Citation in format AMSBIB
\Bibitem{Gus69}
\by A.~K.~Gushchin
\paper The rate of stabilization of the solution of a boundary value problem for a parabolic equation
\jour Sibirsk. Mat. Zh.
\yr 1969
\vol 10
\issue 1
\pages 43--57
\mathnet{http://mi.mathnet.ru/smj5616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0294880}
\zmath{https://zbmath.org/?q=an:0172.38402}
\transl
\jour Siberian Math. J.
\yr 1969
\vol 10
\issue 1
\pages 30--40
\crossref{https://doi.org/10.1007/BF01208405}


Linking options:
  • http://mi.mathnet.ru/eng/smj5616
  • http://mi.mathnet.ru/eng/smj/v10/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “Stabilization of the solutions of the second boundary value problem for a second order parabolic equation”, Math. USSR-Sb., 30:4 (1976), 403–440  mathnet  crossref  mathscinet  zmath  isi
    2. T. I. Zelenyak, “On qualitative properties of solutions of quasilinear mixed problems for equations of parabolic type”, Math. USSR-Sb., 33:3 (1977), 427–446  mathnet  crossref  mathscinet  zmath  isi
    3. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    4. V. N. Denisov, “O skorosti stabilizatsii resheniya zadachi Koshi dlya parabolicheskogo uravneniya s mladshimi koeffitsientami”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 2, SMFN, 59, RUDN, M., 2016, 53–73  mathnet
    5. V. N. Denisov, “O skorosti stabilizatsii resheniya zadachi Koshi dlya nedivergentnykh parabolicheskikh uravnenii s rastuschim mladshim koeffitsientom”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 586–598  mathnet  crossref
    6. V. N. Denisov, “Stabilization of solutions of parabolic equations with growing leading coefficients”, J. Math. Sci. (N. Y.), 244:2 (2020), 198–215  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:12
    Full text:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021